gastroenterologist-icon
Stool colour changed to green
After completing Amoxicillin 625 tablet my stool colour changed from yellow  to green colour. Also texture is changed to semi solid. What may be the reason? When my stool colour and texture will change back to normal?
39 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult a gastroenterologist soon I'm available on the practo app
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.